# SDR QXEA2019100700377

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 18,716 hours, 20,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486562
- Part serial: 1401
- Condition: Inoperative
- Location: Te Flaps
- Part time: 18,716 hours, 20,151 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SETTING FLAPS 15 DEG ON APPROACH FLAP DRIVE CAUTION ILLUMINATED WHEN FLAPS REACHED 15 DEG FLAP DRIVE CAUTION CHECK LIST COMPLETED FLAP 15 DEG LANDING ACCOMPLISHED. REMOVED FROM SERVICE. INTERROGATED CDS FOR FLAP DRIVE FAULT NO FAULTS REPORTED PERFORMED OPERATION TEST OF FLAPS IAW Q400 AMM 27-50-00-710-801. DUPLICATED FLAP DR CAUTION AT 10 AND 15 DEG. FLAP DRIVE CAUTION EXTINGUISHES DURING FLAP MOVEMENT NO FAULTS REPORTED IN CDS. FERRIED. PER FIM 27-50-00-810-801, R&R FPU IAW Q400 AMM 27-52-01-000/400-801. FUNCTIONAL TEST GOOD. NO FLAP DRIVE CAUTION NOTED. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
